MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VELYS ROBOTIC-ASSIST STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDOS INTERNATIONAL SàRL CH VELYS ROBOTIC-ASSIST STATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 451611001
Medical Device Problem Codes Break (1069); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the robot station's touchscreen power cable has exposed wires and robot station will not power on.Case was completed as nav only.No further information is available.Facility has multiple nav and camera stations and 1 robot station.Unknown which nav and camera stations were being used during the case.There were no treatment delays or cancellations.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the investigation confirmed the allegation.The investigation found that the wire coming out of the monitor cable ultimately led to the fuses being tripped in the nav station.Fses were able to repair the cable and replace the fuses with spare parts, but it appears that the strain relief and terminal screws weren¿t fully seated during the original assembly of the cable.Upon review of pictures with cross-functional team and based on comparison of the screws hight of the connectors before and after troubleshooting, it was agreed by the team that it was most probably a manufacturing defect.At the time of this investigation, this is the first occurrence of such issue.A nonconformance has been opened to further investigate the manufacturing defect.As a note, the fuse tripping is a intended electrical protection in case of such electrical short.The user indicated that there was no negative impact to the patient outcome and no patient harm.This issue will be continued to be monitored through complaint trending as part of post market surveillance.Root cause: the root cause was identified to be primarily a manufacturing defect.Additionally, the fuse tripped as intended in case of short wires as mean of protection, and led to unavailability to power the complete station.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Device history: due to available service history, dhr review only covers the related service records.Service history record review result is not relevant to the current complaint and service process findings.

Brand Name
VELYS ROBOTIC-ASSIST STATION
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24401503
Report Number1526439-2026-00196
Device Sequence Number8168267
Product Code OLO
UDI-Device Identifier10705034646008
UDI-Public(01)10705034646008
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K233228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number451611001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown